# SDR IXXA20221306

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 113N16334
- Condition: Corroded
- Location: Zone 600
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL SUPPORT BEAM HAS CORROSION ON TOP APPROX W.S. 216.
